Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and the Yahoo Answers website is now in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthOther - Health · 9 years ago

what are the signs that someone is about to die from drug use?

i dont mean die because of long term drug use, i mean die from overdosing on a drug one time. like how do you know if they are about to die? do they shake like crazy, and forget things, and their entire body goes numb? what all happens?

2 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    They usually cant talk so not really forget things. When I saw people overdose their eyes glossed over, were unresponsive with eyes either closed or looking out like they aren't even human. Its scary. Slaking like a seizure can happen where their muscles tighten up or go completely limp foaming at the mouth sometimes and finally their body temperature gets really really hot before turning to freezing. If any doubt take them to the er or call 911 IMMEDIATELY. Who cares if you think you'll get in trouble, your "friend" may die.

    Source(s): Horrible past
  • Anonymous
    9 years ago

    They get ashen, then they get that far-away look in their eyes, before assuming room temperature.

    Source(s): Seen too many dead bodies
Still have questions? Get your answers by asking now.